# SDR AU981646

- Difficulty date: December 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW123
- System (JASC): 7921 · Engine Oil Cooler
- Part: Valve
- Part number: 45E041
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) DURING CLIMB, THE LT ENGINE OIL TEMPERATURE EXCEEDED THE 'RED' LINE.  GROUND INVESTIGATION FOUND THAT THE OIL COOLER'S TEMPERATURE CONTROL VALVE WAS FAULTY.
